# SDR GAIA01184ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, THE LEFT FRONT SPAR LOWER CHORD WAS DISCOVERED CORRODED BELOW NR 3 SLAT OUTBOARD TRACK.  ACCOMPLISHED LEFT WING LOWER SPAR CHORD REPAIR FSS 450 IAW REPAIR ORDER FASI-009RO-1 REV IR DATED 4/26/02.  (M)
